# SDR DHL2005782519

- Difficulty date: March 10, 2005
- Submitted: April 3, 2005
- Operation: Air carrier
- Aircraft: N782DH
- Make and model: Boeing 727227
- Aircraft serial: 21998
- Aircraft time: 59,330 hours, 33,035 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Bulged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULGE UNDERNEATH FUSELAGE SKIN FWD OF STA 1050 STR 29R.  DAMAGE FOUND TO BE OUT OF LIMITS IAW 727 SRM 53-30-1 FIG 1.  CUT OUT DAMAGED AREAS DIM 3 3/4 INCH BY 1 7/8 INCH AT BS 1040 STR 29R AND 3 1/8 INCH BY 3 3/4 INCH ATBS 1040 STR 29L.  FABBED 2 FILLERS FROM 2024T3 .071 PO NR 9001978 DIM 3 1/2 INCH BY 1 INCH AND 3 3/4 INCH BY 1 INCH AND DOUBLER FROM 2024T3 .080PO NR 9002012 DIM 21 5/8 INCH BY 18 3/4 INCH IAW 727 SRM 53-30-3 FIG3 AND 53-30-2 FIG2.  REPAIR PARTS TREATED, PRIMED AND INSTALLED IAW 727 SRM 51-10-2 AND 53-30-3 FIG 3.
